# SDR SWAA051046

- Difficulty date: April 11, 2005
- Submitted: April 13, 2005
- Operation: Air carrier
- Aircraft: N424WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29828
- Aircraft time: 10,148 hours, 5,637 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Hook
- Part number: 65C168209
- Condition: Loose
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED HC1 CHECK, FOUND L1 DOOR EMERGENCY EVAC SLIDE GIRT BAR AFT HOOK LOOSE.  SECURED HOOK PER MM.
